Biblioteca de la Universidad Complutense de Madrid

An elliptic equation with singular nonlinearity

Impacto

Díaz Díaz, Jesús Ildefonso y Morel, J.M. y Oswald, L. (1987) An elliptic equation with singular nonlinearity. Communications in Partial Differential Equations , 12 (12). pp. 1333-1344. ISSN 0360-5302

URL Oficial: http://www.tandfonline.com/doi/abs/10.1080/03605308708820531



Resumen

The purpose of this paper is to study the problem (P) −Δu+u−α=f in Ω, u=0 on ∂Ω, u−α∈L1(Ω), u>0 in Ω, where Ω is a bounded smooth open set of RN, f≥0, f∈L1(Ω) and 0<α<1. When α≤0 this problem corresponds to a monotone semilinear equation for which the existence and uniqueness of solutions are well known. On the other hand, semilinear equations with nonmonotone perturbations have also been considered in the literature by many different methods. The originality of our study comes from the singularity of the nonlinearity in (P).


Tipo de documento:Artículo
Palabras clave:existence; positive solutions; singular nonlinearity; nonexistence; sub- and supersolutions; monotone iteration scheme; maximal solution; energy functional
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16410
Depositado:18 Sep 2012 08:53
Última Modificación:18 Sep 2012 08:53

Sólo personal del repositorio: página de control del artículo